| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen).Test strip udi# (b)(4).
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 53mg/dl.The customer's expected fasting blood glucose test result range is 121 to 168mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 05/19/2018 and open vial date is 04/01/2017.The meter memory was reviewed for previous test result history: the 53mg/dl (b)(6) 2017 08:29 am fasting: yes.Customer is not preforming the back to back test because customer has strips in the kitchen.Customer has not had any changes in her diet, medication or exercise.Customer could not give me any more test results that were low from her meter's memory.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 53mg/dl.The customer's expected fasting blood glucose test result range is 121 to 168mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 05/19/2018 and open vial date is 04/01/2017.The meter memory was reviewed for previous test result history: 1:53mg/dl (b)(6) 2017 08:29 am fasting: yes.Customer is not performing the back to back test because customer has strips in the kitchen.Customer has not had any changes in her diet, medication or exercise.Customer could not give me any more test results that were low from her meter's memory.